# SDR AALA20090423TUL27

- Difficulty date: April 6, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,033 hours, 31,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 527779225
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS IN LONGERON 4L INBOARD AND OUTBOARD SIDES AT STATION 200.  REPLACED LONGERON SECTION PER SRM 53-20-00.
